MathSciNet Relay Station
MathSciNet bibliographic data
MR2653931 05A15 (33C05 33F10 68W30)
Bostan, Alin; Kauers, Manuel The complete generating function for Gessel walks is algebraic. With an appendix by Mark van Hoeij. Proc. Amer. Math. Soc. 138 (2010), no. 9, 3063–3078.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement